Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Double shock fronts for hyperbolic systems of conservation laws in multidimensional space


Authors: An Ton Bui and De Ning Li
Journal: Trans. Amer. Math. Soc. 316 (1989), 233-250
MSC: Primary 35L65; Secondary 76L05
MathSciNet review: 935939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a unique double shock front for hyperbolic systems of conservation laws in several space variables is established, extending an earlier result of Metivier. An example of a double shock wave arising from physical applications is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L65, 76L05

Retrieve articles in all journals with MSC: 35L65, 76L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0935939-1
PII: S 0002-9947(1989)0935939-1
Article copyright: © Copyright 1989 American Mathematical Society